MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X18; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X18; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.898
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 12/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4).The dentist reported that the dental implant was removed during its installation surgery.There is no information about implant replacement in the same surgery.

Brand Name
CM DRIVE IMPLANT 5.0X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7035330
Report Number3008261720-2017-06079
Device Sequence Number11298696
Product Code DZE
UDI-Device Identifier07899878001065
UDI-Public07899878001065
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/15/2017
Report Date (Section F) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date09/03/2020
Device Catalogue Number109.898
Device Lot Number800208080I
Other Device ID Number07899878001065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/15/2017
Device Age15 MO
Event Location Other
Date Report to Manufacturer10/05/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;